Health & Personal Care Health Care Pain Relievers Products Tylenol

Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

INDICATIONS: Childrens Tylenol Plus Flu Oral Suspension With Bubble Gum Flavour temporarily relieves the following cold/flu symptoms: minor aches and pains, sore throat, stuffy nose, temporarily reduces fever, headache, cough, sneezing and runny nose.Fever Reducer, Pain Reliever, Cough Suppressant, Nasal Decongestant, Antihistamine. Childrens Tylenol Plus Flu Oral Suspension Contains 4 Ingredients. Designed to treat the following symptoms: Fever & Sore Throat – Acetaminophen. Cough – Dextromethorphan HBr. Stuffy Nose – Phenylephrine HCI. Sneezing & Runny Nose – Chlorpheniramine Maleate.

Read More Childrens Tylenol Plus Flu Oral Suspension With Bubble Gum Flavour – 4 Oz

Alternative Pain Relief Health & Personal Care Health Care Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Health & Personal Care Health Care Pain Relievers Products Tylenol

The pure pain relief in Tylenol works fast on your headache and won’t irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen sometimes can.

Read More Tylenol Extra Strength Caplets

Health & Personal Care Health Care Joint & Muscle Pain Relief Medications Pain Relievers Products Tylenol

Pack of two 150-count bottles of acetaminophen cool caplets (300 total caplets) Contains 500 mg Acetaminophen in each caplet Won’t irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen sometimes can Temporarily relieves minor aches and pains due to muscular aches, backaches, headaches, toothaches the common cold, menstrual cramps and minor pain of arthritis Temporarily reduces fever

Read More Tylenol Acetaminophen Cool Caplets – 150 ct. (Pack of 2)

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Health & Personal Care Health Care Pain Relievers Products Tylenol